MathSciNet Relay Station
MathSciNet bibliographic data
MR2584615 (2011a:11171) 11N05
Bazzanella, Danilo; Languasco, Alessandro; Zaccagnini, Alessandro Prime numbers in logarithmic intervals. Trans. Amer. Math. Soc. 362 (2010), no. 5, 2667–2684.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement